# SDR UIEA2018070601361

- Difficulty date: July 6, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,528 hours, 20,485 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD FUEL PUMP EICAS MSG FOR SEVERAL MINUTES AFTER TAKE OFF. PERFORMED OPS CHECK ON RIGHT FWD FUEL BOOST PUMP PER FIM 28-22, FAULT TREE 820. NO FAULTS FOUND AT THIS TIME.
